# SDR A6WA2016080144155

- Difficulty date: July 27, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111975
- Condition: Corroded
- Location: Bs 597-609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 FLOOR SUPPORT HAS CORROSION AT BS 597 AND 609.     REPLACED THE FLOOR SUPPORT IAW SRM 51-42-21, 51-42-22, SUPPLEMENT 15-279.
